# SDR A6WA2017091845286

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 32,020 hours, 30,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED TA RBL 27 AND WL 81.5.     PERFORMED REPAIR TO THE AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1285 REV-E.
